Wanted to pass on an update, with a followup question. So CVS Caremark apparently doesn't have a philosophical problem with approving my Viagra prescription now, they are just going the route of trying to kill it with bureacracy (support desk keeps saying "we don't have any record of it being approved in our system" even though the benefits committee chair says it was approved and we're good to go).
I did get an email back from alldaychemist telling me to just ignore my first order that popped up an error, and it would cancel off the system, and to fill out an order again. The second time I tried I didn't get the error message but also didn't get the second email confirming that my VISA charge was processed. So sent them an email asking if it went through that time. No response to that email so after several days I called the phone numbers in the email that they sent to me earlier. Both gave me messages that the mailbox was full and couldn't take any more messages. Finally got an automated email a week ago that it had been shipped with a tracking number (and the VISA charge showed up on my card). Each day I could see the progress--left India, in NY customs, on to Columbus, then misrouted (which I found humorous--I worked for the USPS in the mid-80s ;-). It arrived yesterday! So I started last night with the 100 mg nightly dose, which is what my doctor prescribed.
Which leads me to the question. Did the side effects eventually subside for you guys? I quickly got several of the side effects that I've read about. My face flushed (felt hot like a mild sunburn) after about an hour. Sinuses swelled up so I couldn't breathe through my nose, so was waking up through the night with a tissue-paper-dry mouth. And had a pounding headache from the sinuses all night and today. Took naproxen, which helped, but I don't want to have to take those all the time too. When I took the 50 mg and 25 mg samples a couple months ago from the doctor's office I didn't have any side effects at all.
Thanks for all the suggestions about alldaychemist, and other stuff!